# SDR TRAX200700500

- Difficulty date: April 7, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 18,075 hours, 14,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 FWD AND AFT FLOOR SUPPORT ANGLES CORRODED AT BL 0.  REMOVED FWD FLOOR SUPPORT ANGLE REF CRJ200SRM 51-42-06, AFT FLOOR SUPPORT ANGLE WILL BE REPAIRED ON N/R-00090 W/O 55779.  PSP19749 10APR07.  INSTALLED NEW FWD FLOOR SUPPORT ANGLE PER CRJ 200 SRM 51-42-06.  SUPPLEMENTAL - SDR CLOSED 04/16/07.
